Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||On the singularities of a Riemannian manifold|
|Citation:||General Relativity and Gravitation, 2002; 34(11):1995-1999|
|Publisher:||Kluwer Academic/Plenum Publ|
|School/Discipline:||School of Mathematical Sciences|
|Abstract:||This paper, written by my father George Szekeres, presents the now well known extension of the Schwarzschild solution discovered almost simultaneously by Kruskal . The reason for the relative neglect of the paper, as compared to Kruskal’s celebrated article (not to take anything away from the latter) is not hard to see. While Kruskal published his work in the widely read Physical Review, Szekeres’s paper was essentially buried in an obscure and mostly inaccessible mathematical journal— Publicationes Mathematicae, Debrecen.|
|Appears in Collections:||Mathematical Sciences publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.